# SDR LN32004F00000

- Difficulty date: August 1, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N604RT
- Make and model: Cndair CL6002B16
- Aircraft serial: 5497
- Engine: Ge CF34*
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 6007510129
- Part serial: 7895
- Condition: Leaking
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXPERIENCING MULTIPLE OCCURRENCES IN WHICH THE RUDDER PCU (PN 600-75101-29) HAS DEVELOPED LEAKS AROUND THE OUTPUT SHAFT DEEMING THE ACTUATORS UNSERVICABLE.  CONDITION SEEMS TO MANIFEST AFTER COLD SOAKING.  LEAKS ARE NORMALLY MINIMAL AND WITHIN MM LIMITS WHEN TESTED ON GROUND.
